Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 101, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 12, 2010, 6:23 PM CDT for 4 counties in Kansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2010, 6:23 PM CDT (23:23 UTC)
- Expired
- Jun 12, 2010, 7:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Finney County, KS, Ford County, KS, Gray County, KS, Hodgeman County, KS
The radar
The Dodge City radar (KDDC), 19 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:41 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.4 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1681 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
038
WUUS53 KDDC 122323
SVRDDC
KSC055-057-069-083-130015-
/O.NEW.KDDC.SV.W.0101.100612T2323Z-100613T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
623 PM CDT SAT JUN 12 2010
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL FINNEY COUNTY IN SOUTHWEST KANSAS...
WESTERN FORD COUNTY IN SOUTHWEST KANSAS...
EASTERN GRAY COUNTY IN SOUTHWEST KANSAS...
SOUTHERN HODGEMAN COUNTY IN SOUTHWEST KANSAS...
* UNTIL 715 PM CDT
* AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF HOWELL...AND MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
CIMARRON...
HOWELL...
KALVESTA...
DODGE CITY...
MAINLY RURAL AREAS OF EASTERN FINNEY...EASTERN GRAY...SOUTHERN
HODGEMAN AND WESTERN FORD COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3806 9971 3750 10008 3747 10054 3765 10053
3782 10036 3813 10032
TIME...MOT...LOC 2323Z 236DEG 12KT 3774 10027
WIND...HAIL 60MPH 1.00IN
$$
RITTERLING1 follow-up statement
360
WWUS53 KDDC 122346
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
646 PM CDT SAT JUN 12 2010
KSC055-057-069-083-130015-
/O.CON.KDDC.SV.W.0101.000000T0000Z-100613T0015Z/
FINNEY KS-HODGEMAN KS-GRAY KS-FORD KS-
646 PM CDT SAT JUN 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
FORD...NORTHEASTERN GRAY...SOUTHERN HODGEMAN AND EAST CENTRAL FINNEY
COUNTIES UNTIL 715 PM CDT...
AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CIMARRON...AND MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
HOWELL...
DODGE CITY...
KALVESTA...
MAINLY RURAL AREAS OF EASTERN FINNEY...NORTHEASTERN GRAY...
NORTHWESTERN FORD AND SOUTHERN HODGEMAN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3806 9971 3763 10002 3762 10030 3765 10053
3782 10036 3813 10032
TIME...MOT...LOC 2347Z 215DEG 16KT 3782 10025
WIND...HAIL 60MPH 1.00IN
$$
RITTERLINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:15 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 12, 3:15 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 315 PM CDT SAT JUN 12 2010 .DISCUSSION... DAYS 1-2... LATEST SFC ANALYSIS SHOWS A COLD FRONT STRETCHING FROM NR LIBERAL TO CIMARRON AND THEN IT ARCS NE TO GREAT BEND. AN OUTFLOW BOUNDARY FROM LAST NIGHT'S MCS OVER NEBRASKA WAS EVIDENT THIS MORNING NORTH OF DODGE CITY BUT IS NOT AS EASILY SEEN ATM. IT IS LIKELY STILL AROUND PERHAPS FROM JUST NORTH OF DODGE CITY TO NEAR PRATT. THE AIRMASS IN THE WARM SECTOR IS QUITE JUICY BUT MID LEVEL CAP AND GENERAL LACK OF UPPER DYNAMICS SHOULD PRECLUDE WIDESPREAD DISCRETE CONVECTION FROM DEVELOPING IN THE WARM SECTOR. HOWEVER, STORMS HAVE ALREADY INITIATED ALONG THE FRONT OVER THE TX PANHANDLE WITH INDIVIDUAL CELLS NOW POPPING UP OVER HODGEMAN COUNTY. STORMS WILL CONTINUE TO DEVELOP ALONG THE FRONTAL BOUNDARY THROUGH THIS AFTERNOON AND LIFT SHOULD BE MORE THAN SUFFICIENT TO TAP INTO THE SUBSTANTIAL INSTABILITY ALOFT (CAPES>2500 J/KG). THE STORMS ALONG THE FRONT ARE LIKELY TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS MOST LIKELY. HOWEVER, SUFFICIENT ENVIRONMENTAL SHEAR EXISTS FOR STORMS TO ROTATE AND AN EVEN GREATER THREAT OF STORM ROTATION EXISTS AS STORMS ENCOUNTER THE BOUNDARY AND/OR ANY LEFT OVER BOUNDARIES. A TORNADO WATCH HAS ALREADY BEEN ISSUED THROUGH 10PM FOR MUCH OF MY FA INVOF AND EAST AND SOUTH OF THE FRONT. THE TORNADO THREAT IS MUCH LOWER NORTH AND WEST OF THE FRONT BUT HAE EXTENDED THE WATCH FOR A TIER OF COUNTIES PAST THE FRONT AS ROTATING STORMS CAN OFTEN SURVIVE FOR A TIME INTO THE STABLE AIR. HOWEVER THE THREAT NORTH OF THE FRONT WOULD BE PRIMARILY HAIL. ZOOMING OUT A BIT...A RATHER STRONG UPPER LOW FOR THIS TIME OF YEAR IS TRUDGING THROUGH THE DESERT SW ATM. THE CENTER IS CURRENTLY OVER NW AZ AND IT WILL GRADUALLY SHIFT INTO THE CENTRAL ROCKIES AND OPEN UP TONIGHT THROUGH MON AM. AS IT DOES, IT WILL EJECT A SERIES OF WAVES OUT ACROSS THE PLAINS WHICH WILL INTERACT WITH THE QUASI-STATIONARY SFC-MID LEVEL BAROCLINIC ZONE ACROSS WESTERN KS. THE MODELS VARY WIDELY IN WHERE THEY PLACE THE HEAVIEST CONVECTION WITH EACH PIECE OF ENERGY. BUT IN GENERAL, ALL MODELS ARE PLACING SUBSTANTIAL QPF ACROSS MOST OF THE DDC FA BY MON AM. NOT ALL LOCATIONS WILL GET HEAVY RAIN DURING EACH PERIOD BUT ALL MAY GET AN INCH OR MORE WHEN ALL IS SAID AND DONE, AND LOCATIONS WHERE CONVECTION PERSISTS MAY GET SEVERAL INCHES. AS FAR AS ADDITIONAL SEVERE WEATHER THREATS...SEVERE WEATHER IS POSSIBLE AGAIN TOMORROW NEAR AND EAST OF THE SFC FRONT WHICH IS EXPECTED TO GRADUALLY SAG SE-WARD THROUGH THE FA AS THE UPPER TROF APPROACHES. BEST ESTIMATE AS TO THE GREATEST SEVERE WEATHER (HAIL, WIND, ISOLD TOR) POTENTIAL TOMORROW IS EAST OF A LINE FROM CLARK TO STAFFORD COUNTY. HOWEVER, THE HEAVY RAIN POTENTIAL WILL EXIST EVERYWHERE ACROSS SW KS AS STRONG MID LEVEL FRONTOGENESIS WILL CONTINUE BACK WEST OF THE SFC FRONT ACROSS MUCH OF SW KS AND UPPER DYNAMICS GRADUALLY INCREASE. WITH PWATS OF 1.5-2", WILL HAVE TO WATCH FOR FLOODING FROM TONIGHT THROUGH SUNDAY NIGHT, ESP ALONG AND IMMEDIATELY WEST OF THE SFC FRONT AS THAT IS WHERE CONVECTION IS MOST LIKELY TO TRAIN. BY MID MORNING MONDAY IT LOOKS AS IF THE MAIN TROF ENERGY WILL FINALLY MOVE THROUGH AND SHOVE THE FRONT OUT INTO ERN KS/OK WHICH SHOULD END OUR HEAVY RAIN AND SEVERE WEATHER THREAT. WE WILL STILL BE AT THE TAIL END OF THE JET AND RESIDUAL UPPER DYNAMICS AND MID LEVEL BAROCLINICITY WILL FORCE ME TO KEEP POPS IN THROUGHOUT MONDAY BUT MONDAY SHOULD BE RELATIVELY COOL AS SFC HIGH PRESSURE SETTLES IN FROM THE NORTH. -WRIGHT DAYS 3-7... MODELS ARE IN DECENT AGREEMENT WITH MOVING AN UPPER LOW OUT OF THE ROCKIES AND INTO THE NORTHERN PLAINS EARLY NEXT WEEK. AS THIS SYSTEM EXITS AN UPPER LVL S/W RIDGE WILL BRIEFLY BUILD INTO THE WESTERN PLAINS MID WEEK. THIS WILL ALLOW TEMPERATURES TO REBOUND BACK INTO THE 90S AS A TROF OF LOW PRESSURE STARTS TO DEVELOP ALONG THE LEE OF THE ROCKIES. PCPN CHANCES WILL DECREASE MID WEEK BUT AS A MID LVL BAROCLINIC ZONE SLIDES OUT INTO THE CNTL PLAINS AM CURRENTLY RELUCTANT TO REMOVE ALL MENTION OF POPS ON TUESDAY NIGHT OR EARLY WEDNESDAY. WILL HOWEVER BACK OFF ON POPS FOR THURSDAY AS THE WARM MID LVLS BEGIN TO SPREAD BACK INTO SW KS. TOWARDS THE WEEKEND ANOTHER FRONT WILL BEGIN TO TAKE AIM ON WESTERN KS AS OUR NEXT UPPER LVL TROF MOVES OUT OF THE WESTERN CONUS AND INTO THE PLAINS. THE GFS AND ECMWF BOTH WERE HINTING AT ANOTHER DRY FROPA GIVEN THE WARM AIR ALOFT BUT BY DAY 7 ALL THE EXTENDED MODELS WERE STRUGGLING WITH THE TIMING OF THE UPPER TROF CROSSING THE ROCKIES AND LOCATION OF THE 25H JET STREAK. GIVEN THIS UNCERTAINTY WILL GO AHEAD AND FOLLOW HPCGUIDE AND INSERT SOME SMALL POPS FRIDAY NIGHT...MAINLY IN THE NORTH WHICH WHICH IS WHERE MID LVL TEMPS ARE COOLER. && .AVIATION... IFR CIGS FROM THE STATUS BEHIND A COLD FRONT APPEARS TO HAVE HALTED ITS S/SE MOVEMENT EARLIER THIS AFTERNOON. THE NAM KEEPS THESE LOW CLOUDS JUST W/NW OF THE AIRPORT THIS AFTERNOON AND BASED ON LATEST SAT LOOP THIS SEEMS REASONABLE SO WILL TREND TOWARDS THE NAMS SOLUTION AT THIS TIME. AHEAD OF THESE CLOUDS LATE DAY INSTAB ALONG WITH MULTIPLE SFC BOUNDARIES IN OUR CWA TODAY WILL INCREASE THE PROBABILITY FOR TSRA DEVELOPING...ESPECIALLY IN THE HAYS TO DDC AREA AFTER 21Z. THESE STORMS LIKELY TO IMPACT BOTH TAF SITES THROUGH THE EARLY EVENING. GCK APPEARS TO BE ON THE WESTERN FRINGE OF THE PCPN. WILL KEEP A MENTION OF VCTS GOING LATE TODAY BUT HIGHLIGHT THE STATUS RETURNING AFTER SUNSET HARDER HERE. && .PRELIMINARY POINT TEMPS/POPS... DDC 65 80 59 76 / 70 60 70 30 GCK 61 76 55 74 / 70 50 70 30 EHA 59 76 56 74 / 50 30 40 30 LBL 63 79 58 76 / 50 40 50 30 HYS 60 77 57 74 / 70 50 80 30 P28 73 93 70 80 / 50 50 70 30 && .DDC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 10 PM CDT/9 PM MDT FOR KSC025-033-047-055-057- 069-081-083-097-101-119-135-145-151-165-175-185-189. && FN34/18/18
Hazardous weather outlook, Jun 12, 3:51 AM CDT, 14 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 351 AM CDT SAT JUN 12 2010 KSZ030-031-043>046-061>066-074>081-084>090-130900- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 351 AM CDT SAT JUN 12 2010 /251 AM MDT SAT JUN 12 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TO DEVELOP LATE THIS AFTERNOON OR EARLY EVENING, AND LAST INTO THE MID TO LATE EVENING HOURS. THE AREA OF HIGHEST CHANCES FOR THUNDERSTORMS WILL BE ROUGHLY ALONG AN ELKHART TO DODGE CITY TO HAYS LINE. A FEW THUNDERSTORMS WILL START OUT WITH A GOLF BALL SIZE HAIL, DAMAGING WIND AND TORNADO THREAT, AND BY MID TO LATE EVENING, A HEAVY RAIN, CLOUD TO GROUND LIGHTNING AND DAMAGING WIND THREAT WILL BE MORE LIKELY. HEAVY RAIN CAUSING LOCALIZED FLOODING AND FREQUENT LIGHTNING SHOULD BE EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW THUNDERSTORMS PRODUCING PRIMARILY LOCALLY HEAVY RAIN AND LIGHTNING ARE POSSIBLE EARLY SUNDAY MORNING. BY LATE SUNDAY AFTERNOON A REPEAT ROUND OF SEVERE WEATHER AND HEAVY RAIN PRODUCING THUNDERSTORMS WILL BE FOUND FARTHER SOUTH, PROBABLY ALONG AND EAST OF A LIBERAL TO GREENSBURG LINE. A SLIGHT CHANCE OF THUNDERSTORMS EXISTS MONDAY WITH PRIMARILY A NICKEL SIZE HAIL AND CLOUD TO GROUND LIGHTNING THREAT, AS WELL AS IN THE WEDNESDAY THROUGH THURSDAY TIMEFRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC RUSSELL
In the hours before
Local storm report, Jun 12, 5:25 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
525 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HEAVY RAIN 1 E JETMORE 38.08N 99.88W
06/12/2010 M1.03 INCH HODGEMAN KS TRAINED SPOTTER
1.03 INCH RAINFALL IN LAST 30 MINUTES. 2.33 INCHES TOTAL
SO FAR.
&&
WRIGHTLocal storm report, Jun 12, 5:41 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
541 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 5 N ASH VALLEY 38.36N 99.22W
06/12/2010 E1.25 INCH RUSH KS PUBLIC
&&
18Local storm report, Jun 12, 5:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
556 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 7 NNW GRAY 38.24N 99.67W
06/12/2010 E1.75 INCH HODGEMAN KS TRAINED SPOTTER
&&
GERARDLocal storm report, Jun 12, 6:00 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
600 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HEAVY RAIN 3 N HANSTON 38.17N 99.71W
06/12/2010 M3.80 INCH HODGEMAN KS PUBLIC
CALLER THOUGHT THE HEAVY RAIN LASTED AT LEAST AN HOUR.
SHE SAID THERE WAS PEA SIZED HAIL AT THE START OF THE
RAIN.
&&
MBSpecial weather statement, Jun 12, 6:13 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 613 PM CDT SAT JUN 12 2010 KSZ045-046-064-065-078-079-130000- EDWARDS-FORD-HODGEMAN-NESS-PAWNEE-RUSH- 613 PM CDT SAT JUN 12 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HODGEMAN...NORTHEASTERN FORD...NORTHERN EDWARDS...PAWNEE...RUSH AND SOUTHEASTERN NESS COUNTIES... AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ROZEL...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3869 9926 3803 9894 3781 9963 3841 9974 TIME...MOT...LOC 2313Z 206DEG 21KT 3824 9941 RITTERLING
Local storm report, Jun 12, 6:18 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
618 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL 1 ESE BURDETT 38.19N 99.51W
06/12/2010 E0.88 INCH PAWNEE KS STORM CHASER
&&
18The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 2:56 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 33 min |
| Jun 12, 3:36 PM CDT | Special Weather Statement | DDC | Hodgeman, Ness | 39 min |
| Jun 12, 3:38 PM CDT | Special Weather Statement | DDC | Gray | 52 min |
| Jun 12, 3:48 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee | 42 min |
| Jun 12, 4:29 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 46 min |
| Jun 12, 4:54 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 51 min |
| Jun 12, 4:59 PM CDT | Tornado Warning | DDC | Rush | 31 min |
| Jun 12, 5:00 PM CDT | Flood Watch | DDC | Barber, Clark, Comanche, Edwards, Ellis, Ford and 11 more | 29 hr |
| Jun 12, 6:13 PM CDT | Special Weather Statement | DDC | Pawnee, Rush | 47 min |
| Jun 12, 6:55 PM CDT | Areal Flood Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.